Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | papers | authors | news | seminars | events | open positions | login

C. Collari

On transverse invariants from Khovanov-type homologies

created by collari on 18 Sep 2018
modified on 21 May 2019


Published Paper

Inserted: 18 sep 2018
Last Updated: 21 may 2019

Journal: Journal of Knot Theory and its Ramifications
Volume: 28
Number: 1
Pages: 1950012, 37 pp.
Year: 2019
Doi: 10.1142/S0218216519500123

ArXiv: 1705.03481 PDF


In this article we introduce a family of transverse invariants arising from the deformations of Khovanov homology. This family includes the invariants introduced by Plamenevskaya and by Lipshitz, Ng, and Sarkar. Then, we investigate the invariants arising from Bar-Natan's deformation. These invariants, called $\beta$-invariants, are essentially equivalent to Lipshitz, Ng, and Sarkar's invariants $\psi^\pm$. From the $\beta$-invariants we extract two non-negative integers which are transverse invariants (the $c$-invariants). Finally, we give several conditions which imply the non-effectiveness of the $c$-invariants, and use them to prove several vanishing criteria for the Plamenevskaya invariant $[\psi]$, and the non-effectiveness of the vanishing of $[\psi]$, for all prime knots with less than 12 crossings.

Credits | Cookie policy | HTML 5 | CSS 2.1